# SDR SWIA2021080960151

- Difficulty date: April 16, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bearing
- Part number: MS141035
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B GROUND SPOILER ACTUATOR HAS CORRODED HARDWARE     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED THE LH INBD GROUND SPOILER ACTUATOR HARDWARE IAW CRJ-200 AMM 27-63-01-000-801, 27-63-01-400-801. OPERATIONAL TEST IS GOOD AT THIS TIME. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
